Basic cohomology classes of compact Sasakian manifolds

Gauchman, Hillel: Basic cohomology classes of compact Sasakian manifolds. Acta scientiarum mathematicarum, (56) 3-4. pp. 269-285. (1992)

[img] Cikk, tanulmány, mű
math_056_fasc_003_004_269-285.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 3-4
Page Range: pp. 269-285
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 284-285.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15351

Actions (login required)

View Item View Item